# SDR DALA2023091207487

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 EXCESSIVE PLAY CRUISE ROLLER IB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER IB FLAP ON LH WING AS PER AIRBUS CMM 57-52-21-000-805-A01. (2964371)
